# SDR ASOA96006

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120031
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MEI/ATL - INBOUND, LOST CABIN PRESSURIZATION IN CRUISE FLIGHT AT 22,000 FEET.  CREW PERFORMED AN EMERGENCY DESCENT TO 5,000 FEET AND REGAINED CONTROL OF PRESSURIZATION.  THE FLIGHT CONTINUED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED CARGO DOOR SEAL.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
